MAUDE Adverse Event Report: ARTHREX, INC. BASEPLATE IMPACTOR, ASSEMBLY; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. BASEPLATE IMPACTOR, ASSEMBLY; ORTHOPEDIC MANUAL SURG INSTR
Model Number BASEPLATE IMPACTOR, ASSEMBLY
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 5/16/2024, it was reported by a sales representative via (b)(4) that (qty.3) of an ar-9165cdg univers revers universal baseplate impactor blue plastic tips was found to be broken after the case, during cleaning from an rtsa procedure on (b)(6) 2024.The issue did not disrupt the case or cause any negative impact on the patient, and the case was completed as normal.This was discovered after use, and no patient harm was reported.
 
Additional Manufacturer Narrative
Additional information.Complaint allegation is confirmed.One unpackaged ar-9165cdg batch number 052210 was received for investigation.Visual inspection revealed that the blue baseplate adapter had broken off.It was also noted that the laser marks were fading, and scratches were present on the shaft.No functional testing was performed due to the damage to the device.The reported condition is most likely caused by overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging.

Brand Name
BASEPLATE IMPACTOR, ASSEMBLY
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19510908
Report Number1220246-2024-05557
Device Sequence Number3456190
Product Code LXH
UDI-Device Identifier00888867136731
UDI-Public00888867136731
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBASEPLATE IMPACTOR, ASSEMBLY
Device Catalogue NumberAR-9165CDG
Device Lot Number052243
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown